# SDR USAA2012112000024

- Difficulty date: October 29, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 27,800 hours, 21,705 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON AFT SEGMENT ANGLE AT LEFT OVERWING EMERGENCY EXIT DOOR BETWEEN FR40 TO FR41, S18L.  REPLACED AFT SEGMENT ANGLE AT LEFT OVERWING EMERGENCY EXIT DOOR IAW EO 5210Y228.
